# SDR LR7A2016091100898

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chine
- Part number: 703090501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5314, FOUND THE RT CHINE CAP WITH STRESS CORROSION CRACKING AT FS 733 TIEDOWN WELL, BL60R WL146.  REPAIRED IAW MEA 382-55-16-062.
